×

zbMATH — the first resource for mathematics

Quadratic functionals with a singular end point. (English) Zbl 0064.35401

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. · Zbl 0063.02971
[2] Walter Leighton, Principal quadratic functionals, Trans. Amer. Math. Soc. 67 (1949), 253 – 274. · Zbl 0041.22404
[3] Marston Morse, The calculus of variations in the large, American Mathematical Society Colloquium Publications, vol. 18, American Mathematical Society, Providence, RI, 1996. Reprint of the 1932 original. · Zbl 0011.02802
[4] Marston Morse and Walter Leighton, Singular quadratic functionals, Trans. Amer. Math. Soc. 40 (1936), no. 2, 252 – 286. · Zbl 0015.02701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.